# SDR ASAA2017122623131

- Difficulty date: December 26, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor
- Part number: 147A571016
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ANCHOR ON LT FLOOR SUPPORT HAS CORROSION. ACFT GROUNDED.   REPLACED THE ANCHOR IAW SRM 53-70-51-1A-1, 51-40-05.
